Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2014) γ-PS-generalized closed sets and γ-PS-T 1/2 spaces. International Journal of Pure and Apllied Mathematics, 93 (2). pp. 240-260. ISSN 1311-8080
Preview |
PDF
Available under License Attribution 4.0 International (CC BY 4.0). Download (135kB) | Preview |
Official URL: http://doi.org/10.12732/ijpam.v93i2.9
Abstract
This paper defines new class of sets called γ-PS-generalized closed using γ-PS-open set and τγ-PS-closure of a set in a topological space.By using this new set, we introduce a new space called γ-PS-T 1/2 and define three functions namely γ-PS-g-continuous, γ-PS-g-closed and γ-PS-g-open.Some theoretical results and properties for this space and these functions are obtained. Several examples are given to illustrate some of the results.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | γ-PS-open set, γ-PS-closed set, γ-PS-g-closed set, γ-PS-T 1/2 space, γ-PS-g-continuous function |
Subjects: | Q Science > QA Mathematics |
Divisions: | School of Quantitative Sciences |
Depositing User: | Dr. Nazihah Ahmad |
Date Deposited: | 14 Apr 2016 00:58 |
Last Modified: | 14 Apr 2016 01:01 |
URI: | https://repo.uum.edu.my/id/eprint/17793 |
Actions (login required)
![]() |
View Item |